# SDR SWIA2024110824

- Difficulty date: August 24, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR INNER SKIN AND STRUCTURE GOUGED AND CHAFFED AT R/H AFT CORNER (MARKED)      (C-CHECK RO 11-6/2024)    REPAIRED FWD CARGO DOOR INNER SKIN AND EDGE FRAMES IAW REO 670-52-35-503 REV. -- DATED 2024-09-10 ALL STEPS 1 THRU 5. COMPLIED WITH TASK CARD 51-900-1002-SKY.
